Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 2, 2015, 8:38 PM CDT for Logan County, Wallace County, Wichita County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 8:38 PM CDT (01:38 UTC)
- Expired
- Apr 2, 2015, 9:04 PM CDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS53 KGLD 030138
SVRGLD
KSC109-199-203-030245-
/O.NEW.KGLD.SV.W.0004.150403T0138Z-150403T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
WALLACE COUNTY IN WEST CENTRAL KANSAS...
NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 845 PM MDT/945 PM CDT/
* AT 738 PM MDT /838 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
WALLACE...OR 10 MILES EAST OF SHARON SPRINGS...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS AND WALLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3868 10157 3870 10157 3870 10161 3881 10193
3912 10187 3912 10148 3883 10147 3871 10082
3870 10082 3870 10113 3847 10113
TIME...MOT...LOC 0138Z 214DEG 27KT 3889 10155
HAIL...1.00IN
WIND...60MPH
$$
0071 follow-up statement
603
WWUS53 KGLD 030204
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
804 PM MDT THU APR 2 2015
KSC109-199-203-030214-
/O.CAN.KGLD.SV.W.0004.000000T0000Z-150403T0245Z/
LOGAN KS-WALLACE KS-WICHITA KS-
804 PM MDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN...WALLACE AND
NORTHERN WICHITA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND.
LAT...LON 3868 10157 3870 10157 3870 10161 3881 10193
3912 10187 3912 10148 3883 10147 3871 10082
3870 10082 3870 10113 3847 10113
TIME...MOT...LOC 0201Z 214DEG 27KT 3905 10141
$$
007What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:35 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 2, 8:35 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT THU APR 2 2015
.UPDATE...
ISSUED AT 735PM MDT THU APR 2 2015
UPDATED ZONES TO ISSUE DUST STORM WARNING FOR SOUTHERN ZONES.
LIGHT SNOW BEGINNING HERE AT NWS GOODLAND. ANOTHER UPDATE
FORTHCOMING SOON.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 209 PM MDT THU APR 2 2015
SHORT WAVE TROUGH WILL MOVE ACROSS NORTHEAST COLORADO 00Z-06Z...AND
ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS 06Z-12Z. CHALLENGES
WITH THIS FORECAST ARE THE QPFS PLUS THE LOCATION/TIMING OF THE
PHASE CHANGE.
FROM 00Z TO 06Z...CLEARING OVER SOUTHEAST COLORADO HAS ALLOWED
DECENT SURFACE HEATING AND PRODUCED MOST UNSTABLE CAPES AROUND 250
J/KG. HRRR MODEL SWEEPS THIS INSTABILITY ACROSS THE FORECAST AREA
THROUGH THE EVENING. COMBINE THIS WITH SYNOPTIC ASCENT ASSOCIATED
WITH DIFFERENTIAL CYCLONIC VORTICITY ADVECTION...AND THERE WILL BE A
CHANCE OF ELEVATED THUNDERSTORMS THIS EVENING. HRRR DEVELOPS
CONVECTION AROUND GOODLAND ABOUT 01Z NEAR A SURFACE CONVERGENCE
ZONE...AND ADVECTS CONVECTION EAST THROUGH 03Z. LOW LEVELS WILL BE
SOMEWHAT COOL/STABLE...SO DO NOT EXPECT SEVERE WEATHER WITH THIS
CONVECTION.
FROM 06Z TO 12Z...COLD FRONT WILL PUSH THROUGH THE FORECAST
AREA...AND SHOULD BE MOSTLY SOUTH OF THE AREA BY 06Z. MODELS HAVE
BEEN FAIRLY CONSISTENT WITH ADVECTING MOISTURE OVER THE AREA. MODEL
CONSENSUS QPFS RANGE FROM A TENTH OF AN INCH ACROSS CHEYENNE COUNTY
COLORADO TO AROUND ONE HALF INCH ACROSS RED WILLOW COUNTY NEBRASKA.
MODEL SOUNDINGS INDICATE THE PHASE CHANGE TO SNOW WILL OCCUR ACROSS
EASTERN COLORADO AROUND 04Z...FAR WESTERN KANSAS AROUND 08Z...AND
THE FAR EASTERN PART OF THE AREA AROUND 12Z. SNOW AMOUNTS...OF
COURSE...WILL DEPENDENT ON WHEN THE PHASE CHANGE OCCURS. WILL GO
WITH 1-2 INCHES OF SNOW ACROSS YUMA COUNTY WHERE SNOW DURATIONS WILL
BE THE LONGEST...TO LESS THAN 1/2 INCH FURTHER EAST.
SHORT WAVE TROUGH WILL EJECT RAPIDLY EAST FRIDAY. AFTER SOME
LINGERING PRECIPITATION EARLY IN THE MORNING...AIR MASS WILL DRY.
TEMPERATURES WILL REMAIN COOL...IN THE 50S.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 209 PM MDT THU APR 2 2015
GOING INTO THE EXTENDED PERIOD AND THE START OF THE UPCOMING
WEEKEND...UP TO A 72-HOUR PERIOD OF ABOVE NORMAL TEMPERATURES AND
VERY DRY CONDITIONS WILL ENSUE FOR THE FORECAST AREA. THROUGH NEXT
MONDAY...WEAK RIDGING AT BOTH 700/500 MB WILL GIVE WAY TO ZONAL FLOW
FROM THE WSW WHILE SURFACE FLOW DURING THIS TIME WILL BE MORE SSW AS
HIGH PRESSURE SETS UP OFF TO OUR EAST...WITH LEE-SIDE TROUGH ALSO
SETTING UP LATE IN THE WEEKEND OVER THE FRONT RANGE AND EVENTUALLY
MOVING OVER THE CWA AT THE BEGINNING OF NEXT WEEK. THIS WILL AID IN
THE WAA/LOW RH DRAW FROM MEXICO.
850 MB TEMPS START OFF THE WEEKEND IN THE +13C TO +19C ON SATURDAY
FROM LATEST GFS/ECMWF...WITH WARMEST AREAS WEST AND SOUTH. TEMPS
INCREASE INTO THE +18C TO +24C RANGE GOING INTO SUNDAY WITH AGAIN
WARMEST AREAS WEST AS WEAK RIDGING CONTINUES INTO THE PLAINS REGION.
THIS IS GOING TO BE FOLLOWED BY 850 TEMPS DIFFERING BETWEEN THE
LATEST RUNS OF THE GFS/ECMWF AS TIMING WITH SURFACE BOUNDARY FROM
THE NORTH AT ISSUE. GFS(+19C TO +25C...WARMEST SOUTH) AND ECMWF(+10C
TO +17C...WARMEST SOUTH). THE LATTER COULD MEAN EARLY/SLIGHTLY LOWER
HIGHS WITH ARRIVAL OF LOW LEVEL COOLER AIRMASS. THESE NUMBERS WILL
GIVE THE CWA HIGH TEMPERATURES WELL INTO THE 70S...WITH OVERNIGHT
LOWS INCREASING FROM THE 30S TO LOW 40S.
WITH THE STRONG WAA INTO THE REGION FOR THIS TIMEFRAME COMES THE LOW
RELATIVE HUMIDITY READINGS IN TANDEM INCREASING HIGHS. BOUNDARY
LAYER/SURFACE RH FROM LATEST GFS/ECMWF DO SHOW THE AREA OF 15
PERCENT OR LOWER STARTING IN EASTERN COLORADO...EXPANDING TO MOSTLY
WESTERN ZONES SUNDAY...THEN ENTIRE CWA FOR MONDAY AHEAD OF
BOUNDARY...BUT LATEST ECMWF DOES SHOW INCREASING RH OVER NORTHERN
ZONES DUE TO BOUNDARY ARRIVING A BIT EARLIER THAN GFS. THE
COMBINATION OF THE SSW SFC FLOW AND DOWNSLOPE MID LEVEL WINDS AT
700/500 MB COULD BRING THE FIRE WX DANGER CHANCES UP DURING THIS
TIME. AT THIS TIME LATEST BUFKIT SHOWS WINDS POTENTIALLY MIXING DOWN
IN THE 30-40KT RANGE SO WILL HAVE TO BE MONITORED...MAINLY FOR THE
AFTERNOON HOUR PERIODS.
FOR THE LATTER PORTION OF THE EXTENDED...MONDAY NIGHT THROUGH
THURSDAY...THE ENTIRE FORECAST AREA WILL BEGIN TO SEE A
LOWERING/DROP OFF IN TEMPS FROM THE ABOVE NORMAL CONDITIONS SEEN OVER
THE WEEKEND. IN FOCUS FOR THIS TO OCCUR WILL BE A SHIFTING OF THE
REMAINING MID LEVEL RIDGE TO OUR EAST AND A DEEPENING TROUGH THAT
STARTS OFF OVER THE PACIFIC NW TUESDAY...THEN INTO THE CENTRAL
ROCKIES WEDNESDAY...FOLLOWED BY A SHIFT EASTWARD INTO THE PLAINS
REGION ON THURSDAY. AS THE SYSTEM ARRIVES IN THE CENTRAL ROCKIES...A
WEAK SHORTWAVE WILL PUSH OFF THE BASE OF THE TROUGH GIVING THE
SLIGHT CHANCE FOR LIGHT PRECIP TO NORTHERN ZONES. LARGE SURFACE
RIDGE NOSING SOUTH UNDER THE SHORTWAVE WILL LIMIT ANY MAJOR CHANCES
FOR PRECIP UNTIL THURSDAY WHEN SYSTEM SHIFTS EAST OFF THE
ROCKIES...TAPPING INTO ESE SURFACE FLOW ALLOWING FOR MORE
MOISTURE/INSTABILITY TO SUPPORT HIGHER CHANCE FOR SHOWERS. SPOTS IN
EASTERN COLORADO WILL HIT A BRIEF PERIOD TOWARDS 12Z THURSDAY FOR
TEMPS TO GIVE SOME LIGHT SNOW SHOWERS...OTHERWISE TEMPS WARM ENOUGH
TO SUPPORT -RW THRU EVENT. MODEL QPF SUPPORTS 0.05-0.10" OVER A 48-
HOUR PERIOD. TEMPS MONDAY NIGHT THRU THURSDAY WILL HAVE HIGHS IN THE
MID 50S THRU THE MID 60S...COOLEST WEDNESDAY DUE TO CLOUDS FROM
SHORTWAVE MOVEMENT. OVERNIGHT LOWS WILL RANGE MAINLY IN THE MID 30S.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 400 PM MDT THU APR 2 2015
KGLD...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 02Z WITH
GUSTY NORTHEAST WINDS AND POSSIBLY A THUNDERSTORM AROUND 01Z. FROM
02Z-10Z IFR/VLIFR CIGS EXPECTED ALONG WITH NORTH WINDS GUSTING
25-30KTS BEHIND A COLD FRONTS PASSAGE. LIGHT RAIN/RAIN EXPECTED
WITH SOME REDUCED VISIBILITIES BUT THE GREATER IMPACT TO AVIATION
WILL BE THE CIGS. SOME LIGHT SNOW IS POSSIBLE AROUND 09Z FOR AN
HOUR OR SO. AROUND 11Z CIGS IMPROVE TO MVFR WITH NORTH WINDS 10KTS
OR SO. BY 16Z AND THROUGH THE REST OF THE TAF PERIOD AM EXPECTING
VFR CONDITIONS WITH A SLOW DECREASE IN CLOUDINESS AND NORTHWEST
WINDS NEAR 12KTS. UPDATES TO THE TAF ARE LIKELY DURING THE EVENING
HOURS.
KMCK...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 01Z OR SO
WITH NORTHEAST WINDS GUSTING TOWARD 20KTS. FROM 01Z-14Z IFR CIGS
EXPECTED ALONG WITH NORTHEAST WINDS GUSTING TO 25KTS AND SOME
LIGHT RAIN. SOME LIGHT SNOW IS POSSIBLE FROM 11Z-14Z. AROUND
15Z-21Z CIGS IMPROVE TO VFR WITH NORTHWEST WINDS GUSTING 20KTS.
AFTER 22Z JUST A FEW CUMULUS CLOUDS AND NORTHWEST WINDS AROUND
10KTS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...DUST STORM WARNING UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING FOR
KSZ041-042.
CO...NONE.
NE...NONE.
&&
UPDATE...JN
SHORT TERM...MENTZER
LONG TERM...JN
AVIATION...99Hazardous weather outlook, Apr 2, 3:49 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 249 PM MDT THU APR 2 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 249 PM MDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS WILL DEVELOP AFTER 4 PM MDT /5 PM CDT/ THIS AFTERNOON ACROSS EASTERN COLORADO. THE STORMS WILL MOVE EAST DURING THE EARLY EVENING INTO WESTERN KANSAS. SEVERE STORMS ARE NOT EXPECTED...BUT A FEW COULD PRODUCE WIND GUSTS TO 40 MPH AND AREAS OF BLOWING DUST. LIGHT RAIN WILL MIX OR CHANGE TO SNOW TONIGHT ACROSS THE WESTERN AND NORTH PORTIONS OF THE AREA. SNOW ACCUMULATIONS OF ONE TO TWO INCHES WILL OCCUR ACROSS YUMA AND KIT CARSON COUNTIES IN COLORADO...CHYENNE AND RAWLINS COUNTIES IN KANSAS...AND DUNDY COUNTY NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
In the hours before
Special weather statement, Apr 2, 7:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 655 PM MDT THU APR 2 2015 KSZ027-028-030145- WALLACE KS-LOGAN KS- 655 PM MDT THU APR 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN AND NORTHEASTERN WALLACE COUNTIES UNTIL 745 PM MDT/845 PM CDT/... AT 655 PM MDT /755 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF WALLACE...OR 11 MILES NORTHEAST OF SHARON SPRINGS...MOVING EAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. BLOWING DUST IS LIKELY AND WOULD PRODUCE SHARPLY REDUCED VISIBILITIES. LOCATIONS IMPACTED INCLUDE... WINONA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3896 10177 3913 10175 3913 10120 3888 10123 TIME...MOT...LOC 0055Z 272DEG 30KT 3905 10166 007
Local storm report, Apr 2, 8:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND GST 2 S SHARON SPRINGS 38.87N 101.75W
04/02/2015 E55 MPH WALLACE KS PUBLIC
&&
JNLocal storm report, Apr 2, 8:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
706 PM MDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TORNADO 6 SE ARAPAHOE 38.79N 102.09W
04/02/2015 CHEYENNE CO LAW ENFORCEMENT
&&
BWARRENLocal storm report, Apr 2, 8:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 18 S SHARON SPRINGS 38.63N 101.75W
04/02/2015 E60 MPH GREELEY KS PUBLIC
BLOWING DUST AS WELL WITH ZERO VISIBILITY
&&
JNLocal storm report, Apr 2, 8:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 4 N KIT CARSON 38.82N 102.80W
04/02/2015 M1.00 INCH CHEYENNE CO TRAINED SPOTTER
&&
JNLocal storm report, Apr 2, 8:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL WINONA 39.06N 101.25W
04/02/2015 E0.88 INCH LOGAN KS LAW ENFORCEMENT
&&
BWARRENThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:16 PM CDT | Tornado Warning | GLD | Greeley, Wallace | 29 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | GLD | Wallace | 38 min |
| Apr 2, 7:55 PM CDT | Special Weather Statement | GLD | Wallace | 50 min |
| Apr 2, 8:03 PM CDT | Tornado Warning | GLD | Wallace | 30 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 63 min |
| Apr 2, 8:27 PM CDT | Dust Storm Warning | GLD | Greeley, Wichita | 83 min |
| Apr 2, 8:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 64 min |
| Apr 2, 8:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Sheridan | 61 min |
| Apr 3, 10:29 AM CDT | Fire Weather Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 3 more | 4 hr |
| Apr 3, 2:56 PM CDT | Red Flag Warning | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 3 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.